# SDR 9702899995

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8978E
- Make and model: Doug DC-9-31
- Aircraft serial: 47327
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5910448
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WOULD NOT RAISE AFTER TAKEOFF.  CREW ACTIVATED GEAR HANDLE RELEASE BUTTON AND RAISED GEAR.  LEFT MAIN GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION AND AIRCRAFT WOULD NOT PRESSURIZE.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESERVICED STRUT TO PROPER LEVELS, OPERATIONAL CHECK NORMAL.
